# SDR SWAA2024081516410

- Difficulty date: July 6, 2024
- Submitted: August 15, 2024
- Operation: Air carrier
- Aircraft: N486WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33852
- Aircraft time: 65,647 hours, 39,360 cycles
- System (JASC): 5240 · Service Doors
- Part: Doubler
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXT PWR RECEPTACLE SKIN CRACKED<[01] REMOVED AND REPLACED EGPR DOUBLER AT R/H FUSELAGE SKIN REF B737-700 SRM 51-40-02-0G-0 AND DWG# 141A3702.;[02] VERIFIED STEP 1
